A note on complete intersections

Bhatwadekar, S. M. (1982) A note on complete intersections Transactions of the American Mathematical Society, 270 (1). pp. 175-181. ISSN 0002-9947

PDF - Publisher Version

Official URL: http://www.ams.org/journals/tran/1982-270-01/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9947-1982-0642336-9


Let R be a regular local ring and let R[T] be a polynomial algebra in one variable over R. In this paper the author proves that every maximal ideal of R[T] is complete intersection in each of the following cases; (1) R is a local ring of an affine algebra over an infinite perfect field, (2) R is a power series ring over a field.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:3211
Deposited On:11 Oct 2010 09:58
Last Modified:16 May 2016 14:03

Repository Staff Only: item control page